MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. FEMUR CEMENTED POSTERIOR STABILIZED (PS) NARROW; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. FEMUR CEMENTED POSTERIOR STABILIZED (PS) NARROW; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/12/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products:: 42532007502 - tibia cemented 5 degree stemmed right size f - 63207753.42522600714 - articular surface fixed bearing constrained posterior stabilized (cps) right.14 mm height use with tibia sizes e-f / ps femur sizes 6-9 - 62966656.42540000038 - all poly patella cemented 38 mm diameter - 63071571.The customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0002648920-2021-00189, 0001822565-2021-02009, 0002648920-2021-00190.
 
Event or Problem Description
It was reported that the patient underwent an initial right total knee arthroplasty approximately 5.5 years ago.Subsequently, the patient demonstrated increased pain and instability at the two and three year follow ups requiring physical therapy.The outcome was tolerated with no further intervention or treatment.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The dhr was reviewed and no discrepancies relevant to the reported event were found.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: right total knee arthroplasty with no definite hardware failure or loosening.Thin cement mantle is noted along the tibial component.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
FEMUR CEMENTED POSTERIOR STABILIZED (PS) NARROW
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
MDR Report Key12409173
Report Number3007963827-2021-00188
Device Sequence Number4181966
Product Code JWH
UDI-Device Identifier00889024228788
UDI-Public(01)00889024228788(17)241130(10)6289037
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model NumberN/A
Device Catalogue Number42500006402
Device Lot Number62892037
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/31/2021
Supplement Date Received by Manufacturer09/16/2021
Initial Report FDA Received Date09/01/2021
Supplement Report FDA Received Date09/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Other;
Patient Weight109